MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G18153
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: occupation=unknown.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an ureteroscopy procedure, the coating of the 'roadrunner the firm hydrophilic wire guide' came off.The procedure was successfully completed using another new similar wire.No section of the device remain inside the patient.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: d4 (primary udi number).Investigation ¿ evaluation.As reported, during an ureteroscopy procedure, the coating of the 'roadrunner the firm hydrophilic wire guide' came off.The procedure was successfully completed using another new similar wire.No section of the device remain inside the patient.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control (qc) procedures and instructions for use (ifu), and complaint photos were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, photos of the complaint device were provided that shows intermittent cut damage to the jacket of the wire guide.The jacket also appears to have displaced along the wire guide forming folds in multiple locations.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformances that could have contributed to the reported failure mode.A complaint history database search showed no other related complaint associated with the failure mode for the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device provides the following information related to the reported issue: - 'precautions: manipulation of the wire guide requires appropriate imaging use caution not to force or over manipulate the wire guide when gaining access.' based on the available information, no product returned, and the results of the investigation, cook has concluded that the definitive cause of the issue could not be determined.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE
Common Device Name
OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22937548
Report Number1820334-2025-01085
Device Sequence Number9783749
Product Code OCY
UDI-Device Identifier00827002181533
UDI-Public(01)00827002181533(17)280508(10)16591718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18153
Device Catalogue NumberRPC-035145-0
Device Lot Number16591718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date04/21/2026
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown